# SDR SIMA20180824009

- Difficulty date: March 14, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,393 hours, 28,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14024039001
- Condition: Cracked
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME 23 BETWEEN STRINGERS 14 R AND 15 R-C/A-INSTALLED EWIS PROTECTION IAW SWMP 20-21-00, REMOVED OMEGA BEAM STANTION TO FOM IAW EMB 145 SRM 51-40-02, REMOVED AIRCONDITION DUCT IAW AMM 21-20-04. REMOVED CRACKED FRAME 23 FROM STRINGER 13R TO A9 R, LOCATED DRILLED, ALODINED, SEALED AND INSTALLED FRAME BETWEEN STRINERGS 13R AND 19 R IAW EMB 145 SRM 51-40-02, 51-21-04, 53-00-04 AND CPM 51-21-04 AND 51-21-03. REINSTALLED PREVIOUSLY REMOVED AIR CONDITION DUCT IAW AMM 21-20-04, REINSTALLED FRAME STANTION IAW SRM 51-40-02 AND REMOVED EWIS PROTECTION IAW SWPM 20-21-00
